# SDR DALA2018020200604

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 70,317 hours, 51,733 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD GEAR DOOR SKIN CRACKED. REMOVED AND REPLACED RT MLG INBOARD DOOR REF AMM 32-12. ADJ/ TEST GOOD.
